RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1084–1087 (Mi dan32095)  

PHYSICS

Stabilization of drift instability in traps where the magnetic field is growing toward the boundary

A. A. Ivanov


Full text: PDF file (485 kB)

Document Type: Article
Presented: E. K. Zavoiskii
Received: 03.06.1965

Citation: A. A. Ivanov, “Stabilization of drift instability in traps where the magnetic field is growing toward the boundary”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1084–1087

Citation in format AMSBIB
\Bibitem{Iva66}
\by A.~A.~Ivanov
\paper Stabilization of drift instability in traps where the magnetic field is growing toward the boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1084--1087
\mathnet{http://mi.mathnet.ru/dan32095}


Linking options:
  • http://mi.mathnet.ru/eng/dan32095
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1084

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019